RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 174, Number 1, Pages 13–15 (Mi dan33042)  

MATHEMATICS

On the continuity of mappings and translations

A. D. Gorbunov

Lomonosov Moscow State University

Full text: PDF file (516 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.83
Presented: Yu. N. Rabotnov
Received: 17.06.1966

Citation: A. D. Gorbunov, “On the continuity of mappings and translations”, Dokl. Akad. Nauk SSSR, 174:1 (1967), 13–15

Citation in format AMSBIB
\Bibitem{Gor67}
\by A.~D.~Gorbunov
\paper On the continuity of mappings and translations
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 174
\issue 1
\pages 13--15
\mathnet{http://mi.mathnet.ru/dan33042}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0214042}
\zmath{https://zbmath.org/?q=an:0155.50204}


Linking options:
  • http://mi.mathnet.ru/eng/dan33042
  • http://mi.mathnet.ru/eng/dan/v174/i1/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:20
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019